Peripartum cardiomyopathy occurring in a patient previously treated with doxorubicin

Arie Katz, Ilan Goldenberg, Carmit Maoz, Michael Thaler, Ehud Grossman, Talma Rosenthal

Research output: Contribution to journalArticlepeer-review

Abstract

We present a 28-year-old primigravida woman in whom congestive heart failure developed 3 months after delivery of a neonate. The patient underwent doxorubicin treatment 10 years previously. The combined cardiotoxicity of prior doxorubicin treatment and pregnancy is considered, and the importance of careful follow-up of cardiac function during pregnancy and postpartum in patients previously treated with doxorubicin is stressed.

Original languageEnglish
Pages (from-to)399-400
Number of pages2
JournalAmerican Journal of the Medical Sciences
Volume314
Issue number6
DOIs
StatePublished - Dec 1997

Keywords

  • Congestive heart failure
  • Delivery
  • Doxorubicin

Fingerprint

Dive into the research topics of 'Peripartum cardiomyopathy occurring in a patient previously treated with doxorubicin'. Together they form a unique fingerprint.

Cite this